# SDR 20000601SH020

- Difficulty date: May 15, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N16
- Make and model: Beech C90
- Aircraft serial: LJ893
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 0001101122
- Condition: Cracked
- Location: Bs 160.00 Ws 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER OUTBOARD WING HAD CRACK IN DOUBLER AT FORWARD ATTACH POINT AND GUSSET CRACKED AT APPROX BS 160.00 AND WS 110.11.  TWO CRACKS IN WING SKIN RIGHT WING 4 INCHES BEHIND FORWARD SPAR JUST AFT OF FORWARD WING BOLT ON TOP SIDE OF WING.  TWO CRACKS IN WING SKIN ON LEFT WING JUST AFT OF FORWARD SPAR BEHIND FORWARD WING BOLT ON TOP SIDE OF WING.  (X)
